# SDR A6WA2018122646249

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,957 hours, 33,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R32208155
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 O/B LBL 18 POST AFT FLANGE RADIUS HAS INDICATION APPROX. .250" LONG 50% FSH FAILS NDT.
